| Model Number |
8120 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient controlled analgesia pump module was allegedly displaying a volume to be infused of 33ml or other varying volumes rather than the expected 30ml on a hydromorphone infusion.However, when the customer attempted to recreate the scenario, they were unable to reproduce the issue.There was patient involvement, but no harm.
Additional Manufacturer Narrative
The actual date of event is unknown.A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.